TARU PUBLICATIONS
Journal of Discrete Mathematical Sciences and Cryptography cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-0065·ISSN (Print): 0972-0529

Monthly Journal: Publishes theoretical and applied research in all areas of Discrete Mathematical Sciences, Cryptography, Combinatorics, Elliptic Curves and Information Security.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Volume 27·Issue 1·January 2024·11 Articles

Volume 27, Issue 1

Articles

Open Access Research Article·pp. 1–30·Vol. 27, Issue 1Jan 2024

A recursion relation for the number of Goldbach partitions of an even integer

Simon Davis

Published Online: 24 Jan 2024DOI: 10.47974/JDMSC-1188

In this paper: The contour integral representation of the number of Goldbach partitions of an even integer, G(n), is extended to an integral with a support function that equals a linear combination of integers {G(m)...

AbstractReferencesFull Text PDF (419 KB)Views: 464Downloads: 139Citations: 0
Open Access Research Article·pp. 31–44·Vol. 27, Issue 1Jan 2024

Totally antimagic total labeling of ladders, prisms and generalised Petersen graphs

Abolape Deborah Akwu, Deborah Olayide A. Ajayi

Published Online: 24 Jan 2024DOI: 10.47974/JDMSC-1229

In this paper: A total labeling is called edge-antimagic total (vertex-antimagic total) if all edge-weights (vertex-weights) are pairwise distinct. If a labeling is simultaneously edge-antimagic total and vertex-ant...

AbstractReferencesFull Text PDF (188 KB)Views: 360Downloads: 111Citations: 0
Open Access Research Article·pp. 45–62·Vol. 27, Issue 1Jan 2024

True-False ideals of BCK/BCI-algebras

M. Mohseni Takallo, R. A. Borzooei, G. R. Rezaei, Y. B. Jun

Published Online: 24 Jan 2024DOI: 10.47974/JDMSC-1544

In this paper: The notions of a (limited) T & F-ideal and a T & F--subalgebra are introduced, and various properties are investigated. The relationship between a T & F-subalgebra and a T & F-ideal is established. Co...

AbstractReferencesFull Text PDF (364 KB)Views: 329Downloads: 107Citations: 0
Open Access Research Article·pp. 75–93·Vol. 27, Issue 1Jan 2024

A new public key cryptosystem based on the non-commutative ring R

Bilel Selikh, Abdelhakim Chillali, Douadi Mihoubi, Nacer Ghadbane

Published Online: 24 Jan 2024DOI: 10.47974/JDMSC-1573

In this paper: In this paper, we present a new public cryptosystem based on one of the most problems  (word problem, solving a non-linear system problem, integer factorization problem and discrete logarithm problem,...

AbstractReferencesFull Text PDF (293 KB)Views: 349Downloads: 111Citations: 1
Open Access Research Article·pp. 117–142·Vol. 27, Issue 1Jan 2024

Dual quaternion theory over HGC numbers

Gülsüm Yeliz Şentürk, Nurten Gürses

Published Online: 24 Jan 2024DOI: 10.47974/JDMSC-1611

In this paper: Knowing the applications of quaternions in various fields, such as robotics, navigation, computer visualization and animation, in this study, we give the theory of dual quaternions considering Hyperbo...

AbstractReferencesFull Text PDF (390 KB)Views: 354Downloads: 144Citations: 1
Open Access Research Article·pp. 143–150·Vol. 27, Issue 1Jan 2024

A novel improvement in RSA algorithm

Rajitha Ranasinghe, Madusha Chathurangi, Pabasara Athukorala

Published Online: 24 Jan 2024DOI: 10.47974/JDMSC-1628

In this paper: In this study, we propose a new cryptographic scheme based on the textbook RSA algorithm associating the concept of continued fractions. The algorithm is designed under the three primary steps of key...

AbstractReferencesFull Text PDF (140 KB)Views: 477Downloads: 121Citations: 4
Open Access Research Article·pp. 151–174·Vol. 27, Issue 1Jan 2024

On a Vernam cipher scheme based on elliptic curve L-functions

Sami Omar, Abdulla Eid

Published Online: 24 Jan 2024DOI: 10.47974/JDMSC-1638

In this paper: In this paper, we present a new Vernam-like cryptosystem based on the L-functions attached to elliptic curves. Actually, we show that for infinitely many elliptic curves, the coefficients of the L-ser...

AbstractReferencesFull Text PDF (717 KB)Views: 265Downloads: 130Citations: 0
Open Access Research Article·pp. 175–187·Vol. 27, Issue 1Jan 2024

Security issues of CFS-like digital signature algorithms

Giuseppe D’Alconzo, Alessio Meneghetti, Paolo Piasenti

Published Online: 24 Jan 2024DOI: 10.47974/JDMSC-1643

In this paper: We analyze the security of some variants of the CFS code-based digital signature scheme. We show how the adoption of some code-based hash functions to improve the efficiency of CFS leads to the abilit...

AbstractReferencesFull Text PDF (223 KB)Views: 347Downloads: 116Citations: 1
Open Access Research Article·pp. 189–201·Vol. 27, Issue 1Jan 2024

Algebraic structure of cyclic codes over M3(Fp)

Habibul Islam, Om Prakash, Dipak Kumar Bhunia

Published Online: 24 Jan 2024DOI: 10.47974/JDMSC-1730

In this paper: Let Fp  be the finite field of order p and M3(Fp)  the ring of 3 × 3  matrices over Fp,  where p  is a prime. For certain prime p, we determine the complete algebraic properties of cyclic codes of len...

AbstractReferencesFull Text PDF (267 KB)Views: 497Downloads: 140Citations: 1